100mcg Levo resulting in higher temp

I recently increased my dosage of levo to 100mcg just over a week ago after being on 75 mcg with a TSH of 1.9

A lot of hypo symptoms I had at that lower dosage have now cleared up and in a lot of ways I feel great.

However, I also have this very low grade fever feeling like my face is burning and my temp is constantly just above 37 C

Heart rate is consistently under 70 though and blood pressure is normal.

It worth dropping my dosage down to 75/100 on alternate days or am I being overly sensitive and should carry on with the 100mcg daily ?

*appreciate comments here are not medical advice.

Last edited by

6 Replies

oldestnewest
  • Hi there, I am going through the same process - upped dose 4 weeks ago and started to feel slightly overheated, like you just over 37 at times. But I stuck with it and now my temp has started dropping again slightly and a few hypo symptoms creeping back. So I am at the stage of looking to test to see what is going on with my numbers. If you are feeling well otherwise I would be inclined to stick with it for now until your body gets used to your higher dose and see if it settles.

    Good luck

    Gillian

  • That's really encouraging Gillian, glad to hear from someone who's gone through the same thing !

    I always feel a bit 'hyper' with every dose increase but this is the first time I've had this 'overheated' feeling so just wanted to check.

    Will be sure to have my bloods tested in a few weeks.

  • Blood pressure readings are good indicators as well. Your temp may be ok, but BP could go higher. Just another area to monitor to help work out the best level. Easy if you have a BP monitor obviously :)

  • When we change doses, we should give it at least six weeks to settle. frequently adjusting may mean we never get to a stable dose which makes us feel well with no symptoms.

    If your heart goes very high reduce by a small amount next day. You can split tablets.

    Levothyroxine or any other thyroid hormones raises our metabolism, so that may be why you feel a bit 'hot'.

    I am glad you are feeling a benefit so far :)

  • Whatevs,

    If you feel uncomfortable reduce to 75/100mcg alternate days for 2-3 weeks and when you are comfortable on that dose try raising to 100mcg to see whether you tolerate it better.

  • Will do Clutter.

    I think the symptom I'm most vigilant about is my heart rate .

    If it picks up too much or I get chest tightness I'll cut down to 75/100.

    Although when I first started 25 gave me those symptoms and I had to do 12.5 a day ! So perhaps I'm a bit sensitive.

You may also like...